I have recently had the bar inserted in my arm and have had side effects weeks after. I was wondering if these side effects are normal or are something to look into going to the doctors for. For two weeks, my period has not stopped, with the past week my flow has been fairly light and although I have had cramps, it is not as bad as when my period was originally due.
Welcome to icliniq.com.
You are having a continuous bleeding problem. For that, you need to find any underlying specific cause, if present. It is advisable to investigate with USG pelvis and pelvic examination for primary work up. If all comes normal then investigate further with serum FSH, LH and DHEA estimation. If no cause identified then dysfunctional uterine bleeding is the possibility. You can be prescribed Tranexamic acid tablet and a Hormonal pill for bleeding.
USG pelvis.Differential diagnosis:
DUB or other organic cause.Treatment plan:
Tranexamic acid just now and if needed Progesterone containing pill.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. only two possibilities for prolonged periods and pain. It might be the side effect of the contraceptive pill. OCP being a powerful hormone causes these kinds of symptoms. It might be the failure of the tablet. It might be pregnancy and in an abor... Read fullI have been spotting for more than 15 days. What to do?
.. are spotting for the first time, then I suggest tablet Trapic (Tranexamic acid) thrice daily until bleeding stops. If it persists, then visit your nearest obstetrician and gynecologist and get an internal examination and pap smear. For further i... Read fullCan bar insertion in the arm cause prolonged periods?
.. having a continuous bleeding problem. For that, you need to find any underlying specific cause, if present. It is advisable to investigate with USG pelvis and pelvic examination for primary work up. If all comes normal then investigate further wit... Read full
Ask your health query to a doctor online?Ask a General Practitioner Now